# SDR ASAA2016032516359

- Difficulty date: March 25, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LEFT FLOORBEAM ANGLE BS 500K FWD SIDE IS CRACKED. ACFT GROUNDED.  R & R THE ANGLE IAW SRM 51-40-02 AND DWG 143A7505, REV B.
